# SDR 20000908SH014

- Difficulty date: June 20, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N941LF
- Make and model: Airbus A320-233
- Aircraft serial: 461
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK/SJO - FLT LR661 - DURING DEPARTURE - AIRCRAFT WAS PARKED AT THE DELTA TERMINAL NR 2, GATE 27.  WHILE THE TRACTOR DRIVER WAS POSITIONING TO PUSH-BACK, HE HIT THE TOW BAR AND IT BOUNCED INTO THE AIRCRAFT CAUSING A 3.5 INCH HOLE ON THE BOTTOM LEFT HAND SIDE ON THE NOSE FUSELAGE.  THE FLIGHT WAS CANCELLED.  MAINTENANCE TECHNICIANS ARE PERFORMING EVALUATION OF THE DAMAGE AND REPAIRS WILL BE PERFORMED.  (X)
